# SDR SWIA202161766

- Difficulty date: June 16, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 37,676 hours, 27,178 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS. 1005.00  TO 1041.00 AT LBL 9 FOUND PITTING CORROSION AT MULTIPLE LOCATIONS.     (C-CHECK RO 10/9/2021)    REMOVED DAMAGED SEAT TRACK AT FS 1005.00 TO FS 1041.00 LBL 9.00 IAW CRJ700 AMM 53-00-49. INSTALLED NEW SEAT TRACK P/N 20276 7075T6511 LOT# R0022115-001 IAW REO 670-53-00-589  REV. -A  DATE 2020-07-14 AND CRJ700 AMM 53-00-49.--------
